On the Perturbation of the Reduced Minimum Modulus of Bounded Linear Operators
Let X and Y be two Banach spaces, and let T : X --> Y be a bounded linear operator. We study the perturbation problem of the reduced minimum modulus of T, and in particular we correct a mistake in a recent paper. (C) 2002 Published by Elsevier Science Inc.
Applied Mathematics and Computation
(2003). On the Perturbation of the Reduced Minimum Modulus of Bounded Linear Operators. Applied Mathematics and Computation, 140(1), 69-75.
Available at: http://aquila.usm.edu/fac_pubs/3229